Hesi PN Exit Proctored Exam Three
The client was admitted to the medical floor. Upon arrival, the client was assessed: He is difficult to arouse but follows commands. He has a peripheral IV which is infusing normal saline at 145 mL/hr. No redness or edema at the site. Breath sounds are clear and equal bilaterally. He appears pink and well-perfused. The client had a tonic-clonic seizure that lasted for 3 minutes and 5 seconds. The client became apneic during the seizure and the oxygen saturation dropped to 48%. The client was manually ventilated at 100% oxygen and padding was placed around the vent for safety. After the seizure, the client was turned to his left for recovery. The physician comes to the bedside following the seizure and prescribes phenytoin. The PN administers the phenytoin as prescribed. What are the possible toxic effects of phenytoin that the PN should closely monitor the client for after administration? Select all that apply
Sign in to reveal the correct answer & rationale
A free account unlocks answers for the preview questions in every exam. A pass unlocks all of them.
Your Progress
Correct0
Incorrect0
Skipped0
Accuracy0%